# SDR QXEA200800270

- Difficulty date: March 6, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 23,679 hours, 34,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - CARGO BAY ENTRYWAY THRESHOLD ATTACHMENT ANGLE AT APPROXIMATELY STA 580.5 HAS CORROSION AROUND NUT PLATES.  REMOVED CARGO BAY THRESHOLD PLATE BY REMOVING BOLTS AND SCREWS.  REMOVED ANGLE BRACKET AND NUT PLATES BY REMOVING SOLID RIVETS.  BLENDED CORROSION ON ANGLE BRACKET.  MAX MATERIAL REMOVED .002".  REPAIR IS WITHIN LIMITS PER SRM 51-20-11.  ALODINED AND PRIMED BRACKETS.  INSTALLED BRACKET WITH SOLID RIVETS, RIVETS THROUGH EXTERIOR SKIN WERE INSTALLED WET WITH SEALANT.  INSTALLED NUT PLATES TO BRACKET WITH BLIND RIVETS.  REFERENCE SRM 51-40-11, 51-40-00.  REINSTALLED CARGO BAY THRESHOLD PLATE BY REPLACING BOLTS, AND SCREWS.  BOLTS INSTALLED WITH SEALANT, APPLIED SEALANT TO ENDS OF BOLTS AND FILET SEALED AROUND THRESHOLD PLATE.
